# SDR USAA2012122600002

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 38,020 hours, 15,696 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 4219H2895
- Condition: Cracked
- Location: Cockpit
- Part time: 26,906 hours, 11,609 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM EWR TO PHX, CREW REPORTED THE F/O'S WINDSHIELD CRACKED AND ARCED AT FL360.  MAINTENANCE REPLACED F/O WINDSHIELD IAW J/C 26L21056001.  ALSO, REPLACED WINDOW HEAT CONTROL NR 2 IAW AMM 30-42-34-400.  OPS TEST GOOD IAW AMM 3-42-00-710.
